Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2003, Number 4, Pages 6–13 (Mi vmumm1357)  

This article is cited in 2 scientific papers (total in 2 papers)

Mathematics

Rationality conditions for the ratio of elliptic integrals and the great Poncelet theorem

V. V. Kozlov


Full text: PDF file (1117 kB)

Bibliographic databases:
UDC: 511.3
Received: 18.02.2003

Citation: V. V. Kozlov, “Rationality conditions for the ratio of elliptic integrals and the great Poncelet theorem”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2003, no. 4, 6–13

Citation in format AMSBIB
\Bibitem{Koz03}
\by V.~V.~Kozlov
\paper Rationality conditions for the ratio of elliptic integrals and the great Poncelet theorem
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2003
\issue 4
\pages 6--13
\mathnet{http://mi.mathnet.ru/vmumm1357}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2054501}
\zmath{https://zbmath.org/?q=an:1083.33016}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm1357
  • http://mi.mathnet.ru/eng/vmumm/y2003/i4/p6

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Dragović, M. Radnović, “Integrable billiards and quadrics”, Russian Math. Surveys, 65:2 (2010), 319–379  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. V. I. Dragović, M. Radnović, “Pseudo-integrable billiards and double reflection nets”, Russian Math. Surveys, 70:1 (2015), 1–31  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:11
    Full text:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021